# SDR SWAA2021072718309

- Difficulty date: September 20, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT / FABRICATED NEW BULKHEAD PANEL 142MW AFT CARGO COMP. IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2510 REV.A MATERIAL USED OFFWHITE A60SG4W-48144; PO:2020-141069
